# SDR DALA1516360907

- Difficulty date: August 8, 2011
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 64,217 hours, 49,861 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Corroded
- Location: Lav Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SERVICE PANEL BS 1307 - 1322 CORRODED, REPAIRED IAW ERA 477599-14.
